Acta Mathematica

, Volume 145, Issue 1, pp 29–46 | Cite as

Some rigidity theorems for minimal submanifolds of the sphere

  • D. Fischer-Colbrie
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Allard, W. K., On the first variation of a varifold.Ann. of Math., 95 (1972), 417–491.CrossRefMathSciNetGoogle Scholar
  2. [2]
    Barbosa, J. L. M., An extrinsic rigidity theorem for minimal immersions fromS 2 intoS n. Preprint.Google Scholar
  3. [3]
    Bernstein, S., Sur un théorème de géométrie et ses applications aux équations aux dérivées partielles du type elliptique.Comm. de la Soc. Math. de Kharkov (2éme sér.), 15 (1915–1917), 38–45.Google Scholar
  4. [4]
    Bombieri, de Giorgi &Guisti Minimal cones and the Bernstein problem.Invent. Math., 7 (1969), 243–268.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Cheeger, J. &Ebin, D. G.,Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam, 1975.MATHGoogle Scholar
  6. [6]
    Chern, S. S. &Goldberg, S. I., On the volume-decreasing property of a class of real harmonic mappings.Amer. J. Math., 97 (1975), 133–147.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Crittenden, R., Minimum and conjugate points in symmetric spaces.Canad. J. Math., 14 (1962), 320–328.MATHMathSciNetGoogle Scholar
  8. [8]
    de Giorgi, E., Una estensione del teorema di Bernstein.Ann. Scuola Norm. Sup. Pisa, 19 (1965), 79–85.MathSciNetGoogle Scholar
  9. [9]
    Federer, H.,Geometric Measure Theory. Springer-Verlag, Inc., New York, 1969.MATHGoogle Scholar
  10. [10]
    Kenmatsu, K., On compact surfaces with non-negative Gaussian curvature in a space of constant curvature. II.Tôhoku Math. Journal, 27 (1975), 291–301.Google Scholar
  11. [11]
    Lawson, H. B.,Minimal varieties in real and complex geometry. University of Montréal, 1973.Google Scholar
  12. [12]
    Lawson, H. B. &Osserman, R., Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system.Acta Math., 139 (1977), 1–17.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Morrey, C. B.,Multiple Integrals in the Calculus of Variations. Springer-Verlag, New York, 1966.MATHGoogle Scholar
  14. [14]
    Osserman, R., Global properties of minimal surfaces inE 3 andE n.Ann. of Math., 80 (1964), 340–364.CrossRefMathSciNetGoogle Scholar
  15. [15]
    Reilly, R., Extrinsic rigidity theorems for compact submanifolds of the sphere.J. Differential Geometry, 4 (1970), 487–497.MATHMathSciNetGoogle Scholar
  16. [16]
    Simons, J., Minimal varieties in Riemannian manifolds.Ann. of Math., 88 (1968), 62–105.CrossRefMathSciNetGoogle Scholar
  17. [17]
    Yau, S. T., Submanifolds with constant mean curvature. II.Amer. J. Math., 97 (1975), 77–100.CrossRefGoogle Scholar

Copyright information

© Almqvist & Wiksell 1980

Authors and Affiliations

  • D. Fischer-Colbrie
    • 1
  1. 1.Columbia UniversityNew YorkU.S.A.

Personalised recommendations